MathSciNet Relay Station
MathSciNet bibliographic data
MR976285 (89j:90167) 90C05 (03E72)
Delgado, M.; Verdegay, J. L.; Vila, M. A. A general model for fuzzy linear programming. Fuzzy Sets and Systems 29 (1989), no. 1, 21–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement